# SDR IPXA2016093008805

- Difficulty date: September 17, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75732
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FIVE AREAS OF CORROSION ON INTERNAL DOUBLER ABOVE R3 DOOR JAMB, STA 1256 - 1305 L14R - L15.  REPAIRED CORROSION PER EA 011-5310-01-A6468 REV IR AND EO 5330-61987-A. (MINOR)
